# SDR CALA2024101602654

- Difficulty date: October 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,994 hours, 29,164 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6110
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RE-SKIN FWD CARGO DOOR. (REF: AAR NR 1000015829) REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW 52-30-01-2R-3, SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-4 0-08-0G-0, SRM 51-10-02, AMM 51-21-41-370-802, AMM 51-21-72-370- 804, AMM 51-31-00-390 AND AMM 51-21-99-300-801.
